# SDR ABXA20120626363

- Difficulty date: June 26, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767281
- Aircraft serial: 23431
- Aircraft time: 58,227 hours, 44,417 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112T32152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING U-15 STRINGER CRACKED AT RIB 17 WS 616.20.  REMOVED CRACKED SECTION OF STRINGER AND INSTALLED REPAIR IAW REA B657-59898-MR AND SRM 57-00-03 FIG 201 REPAIR 1, R-19A SHEET NO 45.  ACFT WAS GROUNDED.
